It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-24-2002, 05:04 AM   #1
Veteran
 
Join Date: Apr 2002
Location: Atlanta, GA , US
Posts: 311
scbagrrrl HB User
Cool Lupus & Birth Control Pills

I'm need to be on birth control pills for another medical condition I have, but as many of you know, BCP's generally increase SED rates. I've been on a host of different ones - looking for one that is low estrogen and didn't send my SED rate sky high and didn't leave me on a hormonally-induced psychotic rollercoaster (so I exaggerate some...)

Well, one of my doctors recommended a fairly new injectable birth control called Lunelle. My SED rates dropped more than 30 points the first month and another 20 the second month! It's cool not having to take another pill every month.

Just thought I would share!

 
Old 07-27-2002, 10:47 PM   #2
Junior Member
 
Join Date: Jul 2002
Posts: 26
tholavina HB User
Post

I was on depo provera for several years. After I went off of it, I realized that the reason I wasn't losing weight was because of it, and I promptly lost 40lbs in 4 months. Does this injectable cause weight gain? I have really bad ovarian cysts, but I refuse to take depo again, as I get tired of fighting my weight. It seems like everytime I lose 40lbs, I go on steroids or depo or depakote or something that puts 50 back on. :| I'm so tired of fighting the drugs that are supposed to be saving my life! Anyway, thanks for sharing

 
Sponsors Lightbulb
   
Old 07-28-2002, 12:52 AM   #3
Veteran
 
Join Date: Apr 2002
Location: Atlanta, GA , US
Posts: 311
scbagrrrl HB User
Thumbs up

I've been on it for over 3 months now and haven't gained any weight. I'm REALLY sensitive to gaining weight. (If I look the direction of cheesecake, I can gain 5 lbs). The info with the packaging says that some people (somewhere around 30%) gained 3-4 lbs during the first year of use... I gave up sugar, soda, caffeine, processed foods - so it would be obvious what caused any weight gain.

You might want to give it a shot (literally). I have polycystic ovaries in addition to lupus, so it makes treating both a delicate balance.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
I am confused about birth control pills!! Christina027 Thyroid Disorders 2 09-25-2006 04:41 AM
Antiphospholipid antibodies/lupus anticoagulant CircusSquirrel Lupus 6 08-25-2006 09:41 AM
Birth Control Pills for Perimenopause Mistyeyze Menopause 3 05-19-2006 02:48 PM
Lupus and Clomid wifeofzenoops Lupus 8 04-20-2006 10:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (172), ladybud (43), AngelicBrat (16), luca689 (7), ksp (6), neveragain444 (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!